# SDR AMTA200700382

- Difficulty date: August 12, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Broken
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR STRIP BROKEN IN LT TUNNEL BESIDE NLG BOX STATION 377, LBL 24.  REMOVED FLOOR STRIP DAMAGED IAW SRM 51-70-11 FIG 1 FROM STATION 367 TO 377.  FABRICATED NEW FLOOR STRIP IAW SRM 51-70-11 FIG 1.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED REPAIR IAW 51-70-11 AND 51-40-02 STATION 367 TO 377.  (M)
